# SDR 20000512SH011

- Difficulty date: February 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Yoke
- Part number: OAS5451
- Condition: Cracked
- Location: Nlg
- Component: Nose  Landing Ge, Ozone
- Component part number: 54510051
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF AD 96-19-05 ULTRASONIC INSPECTION OF THE NOSE  LANDING GEAR YOKE, THE FOLLOWING DEFECT INDICATIONS WERE NOTED.  THE INBD SIDE OF THE S/N NR 2 NLG YOKE HAD A CRACK INDICATION .500 INCH IN LENGTH BELOW THE FILL VALVE/RETAINING PIN HOLE.  THE OTBD SIDE HAD NO CRACK INDICATIONS.
